RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 294, Number 2, Pages 325–329 (Mi dan8138)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICAL PHYSICS

Evolution of the Whitham zone in KdV theory

V. V. Avilov, S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Moscow

Full text: PDF file (587 kB)

Bibliographic databases:
UDC: 517.945
Received: 09.04.1986

Citation: V. V. Avilov, S. P. Novikov, “Evolution of the Whitham zone in KdV theory”, Dokl. Akad. Nauk SSSR, 294:2 (1987), 325–329

Citation in format AMSBIB
\Bibitem{AviNov87}
\by V.~V.~Avilov, S.~P.~Novikov
\paper Evolution of the Whitham zone in KdV theory
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 294
\issue 2
\pages 325--329
\mathnet{http://mi.mathnet.ru/dan8138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=895679}


Linking options:
  • http://mi.mathnet.ru/eng/dan8138
  • http://mi.mathnet.ru/eng/dan/v294/i2/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Bikbaev, “Korteweg–de Vries equation with finite-gap boundary conditions, and the Whitham deformations of Riemann surfaces”, Funct. Anal. Appl., 23:4 (1989), 257–266  mathnet  crossref  mathscinet  zmath  isi
    2. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    3. R. F. Bikbaev, “Large-time asymptotics of the solution of the nonlinear Schrödinger equation with boundary conditions of step type”, Theoret. and Math. Phys., 81:1 (1989), 1011–1017  mathnet  crossref  mathscinet  zmath  isi
    4. P. I. Naumkin, I. A. Shishmarev, “The step-decay problem for the Korteweg-de Vries-Burgers equation”, Funct. Anal. Appl., 25:1 (1991), 16–25  mathnet  crossref  mathscinet  zmath  isi
    5. A. Ya. Maltsev, “The Lorentz-Invariant Deformation of the Whitham System for the Nonlinear Klein–Gordon Equation”, Funct. Anal. Appl., 42:2 (2008), 103–115  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. V. L. Vereshchagin, “Single-Phase Averaging for the Ablowitz–Ladik Chain”, Math. Notes, 87:6 (2010), 797–806  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:54
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020